Rocky Mountain Journal of Mathematics

On Some Finite Product Identities

Shaun Cooper and Michael Hirschhorn

Full-text: Open access

Article information

Rocky Mountain J. Math. Volume 31, Number 1 (2001), 131-139.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05A19: Combinatorial identities, bijective combinatorics
Secondary: 33D10

Infinite product identities $q$-series Jacobi triple product identity


Cooper, Shaun; Hirschhorn, Michael. On Some Finite Product Identities. Rocky Mountain J. Math. 31 (2001), no. 1, 131--139. doi:10.1216/rmjm/1008959672.

Export citation


  • George Andrews, Richard Lewis and Zhi-Guo Liu, An identity relating a theta function to a sum of Lambert series, preprint.
  • S. Bhargava, Chandrashekar Adiga and D.D. Somashekara, Parity results deducible from certain theta function identities found in Chapter $16$ of Ramanujan's second note-book, Math. Student 57 (1989), 121-132.
  • Richard Blecksmith, John Brillhart and Irving Gerst, Parity results for certain partition functions and identities similar to theta function identities, Math. Comp. 48 (1987), 29-38.
  • --------, Some infinite product identities, Math. Comp. 51 (1988), 301-314.
  • --------, New proofs for two infinite product identities, Rocky Mountain J. Math. 22 (1992), 819-823.
  • G. Gasper and M. Rahman, Basic hypergeometric series, Cambridge University Press, Cambridge, 1990.
  • Frank Garvan, The Maple QSERIES Package, Version 0.2,
  • Paul Hammond, Richard Lewis and Zhi-Guo Liu, Hirschhorn's identities, Bull. Austral. Math. Soc. 60 (1999), 73-80.
  • Richard Lewis, On the ranks of partitions modulo $9$, Bull. London Math. Soc. 23 (1991), 417-421.
  • Richard Lewis and Zhi-Guo Liu, A conjecture of Hirschhorn on the $4$-dissection of Ramanujan's continued fraction, preprint.
  • Lucy Slater, A note on equivalent product theorems, Math. Gazette 38 (1954), 127-128.
  • --------, Generalised hypergeometric functions, Cambridge University Press, Cambridge, 1966.
  • E.T. Whittaker and G.N. Watson, A course of modern analysis, 4th ed., Cambridge University Press, London, 1927.